# SDR GTIA2024120238567

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 50,166 hours, 22,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 53959
- Condition: No Test
- Location: Fwd Galley
- Part time: 1,319 hours, 632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORTS MEGAPHONE INOP-R/R FWD MEGAPHONE IAW AMM 25-65-51/SPIRIT EMER EQUIP DRAWING
